# SDR DHL2007740533

- Difficulty date: June 16, 2007
- Submitted: June 16, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69133833
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR FOR A C CHECK REF N/R 053715, AFT CARGO BS 1166 STR30 AFT END DOUBLER PRIMER IS DETERIORATED.  REMOVED BS1183 STR30 FITTING IAW B727 51-30-2 FAB STRINGER REPAIR FROM 7075 T6 .090 PO3717808 BAC1498147 AND BAC1458-131 7075-T6 PO NR 9004539 APPROX DIM 20" BY 3" FILLER AND 12" BY 3" DOUBLER AND LOCATED HOLES IAW B727 SRM 53-10-3 FIG1 AND 51-30-5.  FITTING P/N 69-13383-3 PO NR 7212335 TREATED AND PRIMED AREA PARTS IAW B727 SRM 51-10-2.  INSTALLED FITTING AT BS 1183 STR30 IAW B727 SRM 51-30-2.  INSTALLED STRINGER REPAIR AT BS 1166 STR30 IAW B727 SRM 53-10-3 FIG 1 AND 51-30-2.  INSTALLED FASTENERS AND ANGLE AT BS 1166 STR 30 IAW B727 SRM 51-30-2.
